# SDR CALA2025062305783

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 79,980 hours, 34,978 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd Pump
- Part time: 6,587 hours, 3,232 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN RSVR PRESS LOLOOS OF GREEN SYSTEM.  HYDRALIC LEAK FOUND ON HYDRALIC LINE FROM T/R SHUTOFF VALVE TO T UNION IN PYLON IPC 29-11-06-02L ITEM 260 SDR FLAGGED CONFIRMED HYDRALIC LEAK ON HYDRALIC LINE FROM T/R SHUTOFF VALVE TO T UNION IN PYLON IPC 29-11-06-02L ITEM 260. BOLT (130) FOUND DAMAGED AND CAUSED LINE TO BECOME DAMAGED IN MULTIPLE AREAS. REMOVED HYD LINE. NEW LINE READY FOR INSTALL. RAR ENG #1 PIPE PN D2901010201200 AND BOLT PN NAS6704U12 IAW AMM 29-11-49 AND IPC 29-11-06-02L. LEAK AND OPS CHK REQUIRED.  OPS AND LEAKED CHKED ENG #1 PIPE PN.D2901010201200 AND HYD EDP IAW AMM 29-11-51 AND 29-11-49. NO LEAKS AND NO FAULTS FOUND DEBRI IN ENG #1 HYD EDP CASE DRAIN FILTER. PERFORMED ALTERNATE PROCEDURES OF FLUSHING OF THE GREEN HYD SYS OF THE EDP IAW AMM 12-36-29-170-001-A UP TO STEP 4.D.(3)(C). ENG RUN STILL REQUIRED.  ACCOMPLISHED #1 ENG RUN. CHECKED DELTA P OF HP AND CASE DRAIN FILTERS DELTA P NOT EXTENDED ALSO COMPLETED FLUID SAMPLE REF AMM 12-36-29-170-001-A FROM STEP D (4) TO COMPLETION.
